Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 68, NWS Austin/San Antonio, TX

May 20, 2018Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 20, 2018, 2:31 PM CDT for Uvalde County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2018, 2:31 PM CDT (19:31 UTC)
Expired
May 20, 2018, 3:30 PM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 42 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 7.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

470 
WUUS54 KEWX 201931
SVREWX
TXC463-202030-
/O.NEW.KEWX.SV.W.0068.180520T1931Z-180520T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
231 PM CDT SUN MAY 20 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Uvalde County in south central Texas...

* Until 330 PM CDT

* At 230 PM CDT, a severe thunderstorm was located near Laguna, or 16
  miles northwest of Uvalde, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Uvalde, Knippa, Laguna and Concan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2929 10007 2945 10007 2962 9955 2915 9953
TIME...MOT...LOC 1930Z 253DEG 28KT 2938 9999 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
3 follow-up statements
591 
WWUS54 KEWX 201952
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
252 PM CDT SUN MAY 20 2018

TXC463-202030-
/O.CON.KEWX.SV.W.0068.000000T0000Z-180520T2030Z/
Uvalde TX-
252 PM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL UVALDE COUNTY...

At 251 PM CDT, a severe thunderstorm was located 7 miles east of
Laguna, or 14 miles northwest of Uvalde, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Uvalde, Knippa, Laguna and Concan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2930 10001 2945 10002 2962 9955 2915 9953
TIME...MOT...LOC 1951Z 254DEG 17KT 2941 9988 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
311 
WWUS54 KEWX 202009
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
309 PM CDT SUN MAY 20 2018

TXC463-202030-
/O.CON.KEWX.SV.W.0068.000000T0000Z-180520T2030Z/
Uvalde TX-
309 PM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL UVALDE COUNTY...

At 309 PM CDT, a severe thunderstorm was located 7 miles northwest of
Knippa, or 12 miles north of Uvalde, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Uvalde, Knippa and Concan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2926 9987 2950 9988 2962 9955 2915 9953
TIME...MOT...LOC 2009Z 264DEG 27KT 2938 9972 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
204 
WWUS54 KEWX 202031
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
331 PM CDT SUN MAY 20 2018

TXC463-202041-
/O.EXP.KEWX.SV.W.0068.000000T0000Z-180520T2030Z/
Uvalde TX-
331 PM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UVALDE COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However small hail, gusty winds and heavy
rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2926 9987 2950 9988 2962 9955 2915 9953
TIME...MOT...LOC 2031Z 253DEG 28KT 2943 9955 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 1:13 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 20, 1:13 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
113 PM CDT Sun May 20 2018

.UPDATE...
Please see the 18Z aviation forecast discussion below.

&&

.AVIATION...
The main concern over the next 6 hours will be scattered to numerous
showers and thunderstorms across the region. Based on radar trends
and hi-res model output, we have gone with TEMPO groups for our TAF
sites through 22Z at DRT and at least 00Z. Based on convective
trends, we may have to extend the mention of TSRA beyond 00Z in later
forecasts. Once convection ends, we should see a return of low clouds
and MVFR cigs for the overnight and morning hours on Monday.

&&

.PREV DISCUSSION... /ISSUED 1246 PM CDT Sun May 20 2018/

EARLY AFTERNOON UPDATE...
Increased PoPs and QPF for the next 6 hours across the area as the
outflow boundary continues to provide lifting in the uncapped and
unstable environment across the region. As this boundary continues to
move southward, it will begin interacting with an increasing PWAT
environment, as high as 2" according to the RAP mesoanalysis west of
the I-35 corridor. Additionally, strong moisture flux convergence
along the boundary should maintain development of new cells
throughout the rest of the afternoon.

WPC has increased their excessive rainfall risk to "slight" for the
majority of the CWA and suggesting 3-5 inches of rainfall as a
possibility over the next several hours. As we have already seen
1-2"/hr rain rates with this activity thus far and judging from
latest CAMs, believe this is a fair estimation with the upper end 5
inch mark being the more isolated value.

Thankfully, flash flood guidance values are very high for our area
due to lack of extended rain over the last month. The most
susceptible locations for possible flash flooding will be the major
metro areas due to urban effects but otherwise guidance suggests
hourly rain rates of over 2.5"/hr needed and over 5 inches for most
areas during the 6 hour time frame. Thus, do not feel that there is
a need for a Flash Flood Watch at this time, however cannot rule out
the need for a FFW or two over the course of the afternoon.

Will have another update during the regular AFD afternoon issuance
with more info from the 12Z model suite.

PREV DISCUSSION... /ISSUED 749 AM CDT Sun May 20 2018/

MORNING UPDATE...
Per latest radar trends and short term model depictions, increased
PoPs through 18Z for the Hill Country and Austin areas as well as the
Edwards Plateau. Outflow boundary is progressing southward faster
than models anticipated and will be arriving in the northern CWA in
the next hour or so which should increase shower and isolated storm
coverage across the northern half of the CWA throughout the morning.

PREV DISCUSSION... /ISSUED 640 AM CDT Sun May 20 2018/

AVIATION...
MVFR ceilings will settle over the region within the next hour or so.
Clouds should lift late this morning or early afternoon. Another
round of showers and thunderstorms is expected this afternoon.
Convection will lower visibility to MVFR. There is a chance showers
and thunderstorms continue into the evening, but probability is too
low to include anything in the TAFs. Ceilings will lower again
overnight tonight into Monday.

PREV DISCUSSION... /ISSUED 333 AM CDT Sun May 20 2018/

SHORT TERM (Today through Monday)...
A mid level impulse has generated showers and isolated thunderstorms
that has moved east of I-35. This activity exits to our east by
sunrise. An outflow boundary is surging south across northern and
western Texas and will move into our area later this morning as a
series of mid level impulses move across. Upward forcing due to the
boundary and impulses, as well as, heating allow showers and
thunderstorms to develop as the day progresses. This activity will
generate additional boundaries, as well as, the impulses aloft to
maintain the showers and thunderstorms through Monday as a moist
airmass lingers. With time, most activity shifts to the Rio Grande
Plains where showers and thunderstorms coming off the Serranias del
Burro of Mexico and the Big Bend and Davis Mountains of southwestern
Texas could form into clusters and move across that area. High CAPE
noted on forecast soundings indicate the possibility of strong to
severe storms with large hail and damaging winds the main threats
mainly during the afternoon into evening hours today and again on
Monday. A few storms could be slower moving and produce locally heavy
downpours. Daytime temperatures will be cooler due to the clouds and
rain.

LONG TERM (Monday Night through Saturday)...
A mid and upper level ridge begins to build over our area on Tuesday
with increasing convective inhibition due to warming mid level
temperatures. Some deeper moisture lingers to allow isolated showers
and thunderstorms near the Coastal Plains due to the seabreeze and
over the lower Pecos Valley of Val Verde due to proximity to activity
coming off the higher terrain of Mexico and southwestern Texas. For
Wednesday through Saturday, the ridging aloft keeps convection out of
the forecast. However, cannot rule out very isolated showers and
thunderstorms over those two areas. Temperatures will warm back to
well above normal mid to late week into next weekend. The next
chance of rain is next Saturday night when a front moves through our
area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              84  70  88  70  90 / 100  30  30  10  10
Austin Bergstrom Intl Airport  85  70  89  69  90 / 100  30  30  10  20
New Braunfels Muni Airport     84  70  88  69  89 /  90  30  30  10  10
Burnet Muni Airport            79  67  86  67  88 / 100  30  30  10  10
Del Rio Intl Airport           85  71  88  71  89 /  90  40  50  20  10
Georgetown Muni Airport        83  68  88  68  89 / 100  30  30  10  10
Hondo Muni Airport             85  70  88  69  90 /  80  30  30  10  10
San Marcos Muni Airport        85  69  88  69  90 /  90  30  30  10  10
La Grange - Fayette Regional   86  71  89  71  90 /  80  30  30  10  20
San Antonio Intl Airport       85  71  88  71  89 /  90  30  30  10  10
Stinson Muni Airport           86  72  88  71  90 /  80  30  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Public Service/Data Collection...YB
Hazardous weather outlook, May 20, 12:31 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1231 PM CDT Sun May 20 2018

TXZ171>173-183>194-202>209-217>225-228-211745-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1231 PM CDT Sun May 20 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Scattered showers and thunderstorms will continue to develop
throughout the rest of the afternoon and through the evening hours
producing locally heavy rainfall and potentially some localized
flash flooding. Additionally some stronger storms could produce
small hail and strong straight line winds.

Hourly rainfall rates between 1 to 2 inches are possible with the
strongest downpours. This could result in rainfall amounts of two
to four inches with locally higher amounts over 5 inches.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low chance for strong to severe thunderstorms on
Monday. The main concerns will be damaging winds and large hail.
Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 20, 9:09 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     TORNADO          3 NE LEANDER            30.60N 97.82W
05/20/2018                   WILLIAMSON         TX   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTS SHINGLE
            DAMAGE TO A HOME, AN ABOVE GROUND POOL
            DEMOLISHED, AND A TREE DOWN AT 3336 HERO WAY
            IN LEANDER, TX.

&&

TB3
Local storm report, May 20, 9:18 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     TORNADO          5 E LIBERTY HILL        30.66N 97.84W
05/20/2018                   WILLIAMSON         TX   EMERGENCY MNGR

            WILLIAMSON COUNTY EMC REPORTS TREE DAMAGE AT
            THE SANTA RITA RANCH NORTH SUBDIVISION OFF
            OF RONALD REAGAN BLVD.

&&

TB3
Local storm report, May 20, 9:21 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     TORNADO          3 NE LEANDER            30.59N 97.82W
05/20/2018                   WILLIAMSON         TX   TRAINED SPOTTER

            REPORT OF ROOF DAMAGE TO THREE STRUCTURES AT
            3450 HERO WAY IN LEANDER, TX.

&&

TB3
Local storm report, May 20, 11:37 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 AM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             3 SE CYPRESS MILL       30.34N 98.22W
05/20/2018  E0.25 INCH       BLANCO             TX   TRAINED SPOTTER

&&
Special weather statement, May 20, 12:20 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1220 PM CDT SUN MAY 20 2018

TXZ183-184-202-201815-
Kinney TX-Val Verde TX-Edwards TX-
1220 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY...
SOUTHWESTERN EDWARDS AND EAST CENTRAL VAL VERDE COUNTIES UNTIL 115 PM
CDT...

At 1220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carta Valley, or 9 miles southeast of Loma Alta, moving southeast at
25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Carta Valley and U.S. Highway 377.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 2976 10086 2997 10071 2983 10028 2949 10069
TIME...MOT...LOC 1720Z 309DEG 22KT 2984 10065

PLATT
Special weather statement, May 20, 1:03 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
103 PM CDT SUN MAY 20 2018

TXZ184-202-201845-
Kinney TX-Edwards TX-
103 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KINNEY AND SOUTH
CENTRAL EDWARDS COUNTIES UNTIL 145 PM CDT...

At 102 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Alamo Village, or 16 miles north of Brackettville,
moving southeast at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Brackettville, Alamo Village, Fort Clark Springs and Kickapoo Cavern
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2954 10063 2979 10033 2966 10009 2921 10045
TIME...MOT...LOC 1802Z 309DEG 27KT 2955 10044

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:33 AM CDTTornado WarningEWXWilliamson27 min
May 20, 10:47 AM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 20, 12:09 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 20, 12:20 PM CDTSpecial Weather StatementEWXEdwards55 min
May 20, 12:56 PM CDTFlash Flood WarningEWXEdwards, Val Verde3 hr
May 20, 1:03 PM CDTSpecial Weather StatementEWXKinney42 min
May 20, 1:04 PM CDTAreal Flood AdvisoryEWXComal, Hays116 min
May 20, 1:32 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde58 min
May 20, 1:39 PM CDTAreal Flood AdvisoryEWXBastrop, Travis3 hr
May 20, 1:59 PM CDTAreal Flood AdvisoryEWXKinney2 hr
May 20, 3:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
May 20, 3:30 PM CDTSpecial Weather StatementEWXMedina60 min
May 20, 4:01 PM CDTAreal Flood AdvisoryEWXMedina3 hr
May 20, 4:07 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
May 20, 5:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Karnes, Wilson4 hr
May 20, 5:10 PM CDTSpecial Weather StatementEWXAtascosa50 min
May 20, 5:31 PM CDTSpecial Weather StatementEWXBexar44 min
May 20, 5:56 PM CDTSpecial Weather StatementEWXAtascosa, Wilson49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.